Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exact descriptions of some K and E functionals
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1997 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 90, no 1, p. 75-87Article in journal (Refereed) Published
Abstract [en]

Exact formulas for theKfunctional of some quasi-Banach couples of the type (X,L∞;) are obtained. In particular we can cover the cases whenX=Lp, q(Lorentzspaces), 0

Place, publisher, year, edition, pages
1997. Vol. 90, no 1, p. 75-87
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-9059DOI: 10.1006/jath.1996.3066ISI: A1997XK41500006Local ID: 79f322a0-ac50-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-9059DiVA, id: diva2:981997
Note
Godkänd; 1997; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Ericsson, Stefan

Search in DiVA

By author/editor
Ericsson, Stefan
By organisation
Mathematical Science
In the same journal
Journal of Approximation Theory
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf